@article{dmtcs:627, title = {Further results on maximal nontraceable graphs of smallest size}, author = {Alewyn Petrus Burger and Joy Elizabeth Singleton}, url = {https://dmtcs.episciences.org/627}, doi = {10.46298/dmtcs.627}, journal = {Discrete Mathematics \& Theoretical Computer Science}, issn = {1365-8050}, volume = {Vol. 15 no. 1}, issuetitle = {Graph Theory}, eid = 6, year = {2013}, month = {Feb}, keywords = {[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM]}, language = {English}, }